MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - COMPOSIX L/P; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - COMPOSIX L/P; SURGICAL MESH
Catalog Number 0134610
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930)
Date of Event 08/07/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2009) is considered to be a best estimate.This emdr represents the bd mesh - composix l/p (device 1).An additional supplemental emdr was submitted to represent the bd ventrio mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2010 - patient was diagnosed with incisional hernia thereby underwent laparoscopic repair with the implant of composix l/p mesh (device 1) and ventrio mesh (device 2).Per operative notes, ¿a right upper quadrant incision was made and carried down to the fascia.Hernia sac was dissected out.A large composix l/p mesh (device 1) was placed in the defect and tacked with absorbable tackers.A ventrio mesh (device 2) was placed in the midline designed for the midline incision and tacked with tackers.¿ (b)(6) 2013 - patient was diagnosed with infected mesh with small bowel fistula thereby underwent open repair with implant of allomax mesh (device 3) and explant of composix l/p mesh (device 1) and ventrio mesh (device 2).Per operative notes, ¿a midline incision was made.Small bowel fistula was removed.Previously placed infected composix l/p mesh (device 1) and ventrio mesh (device 2) were removed entirely.A allomax mesh (device 3) was placed in the defect and secure it with sutures.¿.

Brand Name
MESH - COMPOSIX L/P
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23474568
Report Number1213643-2025-01066
Device Sequence Number13319196
Product Code FTL
UDI-Device Identifier00801741031281
UDI-Public(01)00801741031281(17)140928(10)HUTG0323
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K061754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2014
Device Catalogue Number0134610
Device Lot NumberHUTG0323
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age64 YR
Patient SexFemale